I'm on Microgestin (the 21 pill pack) and my periods have been coming a week earlier than they're supposed to. Ive been on this set of pills for about 4-5 months. I got off track for 2 months, sleeping in, taking my pill late, forgetting to take it for hours, etc. Now, my period comes on my 3rd week of pills, instead of the 4th week of no pills. Even as Im actively taking them. Is there a way to correct this? I have a vacation coming up on the scheduled period, and I'd really like to be blood free. Thanks.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2014 • 1 answer
Posted 9 Aug 2014 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 27 Jul 2016 • 0 answers
Microgestin FE 1.5/30 - Has anyone have heavy painful periods only on the 9th pill. Never missed one
Posted 6 days ago • 0 answers